MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 LPS POROUS STEM 12.5X100MM STR; LPS AND S-ROM : KNEE STEMS

DEPUY ORTHOPAEDIC INC, 1818910 LPS POROUS STEM 12.5X100MM STR; LPS AND S-ROM : KNEE STEMS
Catalog Number 198726111
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2018 sales rep (b)(6) came to know through dr (b)(6), (b)(6) hospital about a complaint for broken implant.A patient with lps implant done few years back has come back with broken stem.Complete history not known operated at (b)(6) hospital few years back.
 
Event or Problem Description
It was reported that the surgery was delayed to find any broken implant in patient.It was revised as during reduction after final implantation came out.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Pc-(b)(4).No device associated with this report was received for examination.Provided x-ray images confirmed the reported event.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS POROUS STEM 12.5X100MM STR
Common Device Name
LPS AND S-ROM : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7695818
Report Number1818910-2018-64633
Device Sequence Number1015709
Product Code JDI
UDI-Device Identifier10603295079255
UDI-Public10603295079255
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K033959
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number198726111
Device Lot NumberET5K81000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2018
Supplement Date Received by Manufacturer07/26/2018
08/07/2018
09/07/2018
10/02/2018
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date08/02/2018
08/08/2018
09/28/2018
10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;